2019
Том 71
№ 11

All Issues

Article (Ukrainian)

Extension theory for symmetric operators and boundary value problems for differential equations

Gorbachuk M. L., Gorbachuk V. I., Kochubei A. N.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1299–1313

Article (Ukrainian)

Construction of finite ternary rings

Medvedev V. K.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1313–1318

Article (Ukrainian)

Existence of a nonzero periodic solution of a singularly perturbed system of ordinary differential equations

Terekhin M. T., Vansovich M. O.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1318–1322

Article (Ukrainian)

Probabilistic method for a class of functional-differential equations

Derfel' G. A.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1322–1327

Article (Ukrainian)

Criterion for the unique solvability of the cauchy problem in the class C? for differential equations with a polynomial transformation of the argument

Karelin B. M.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1327–1333

Article (Ukrainian)

Limit distribution for processes with semi-Markov interference of chance

Yeleyko Ya. I.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1333–1337

Article (Ukrainian)

Ochan topologies on the space of closed subgroups

Protasov I. V., Stukotilov V. S.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1337–1342

Article (Ukrainian)

Solvability of a problem with an unknown boundary between the domains of a parabolic and an elliptic equations

Bazalii B. V., Degtyarev S. P.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1343–1349

Article (Ukrainian)

Galilei invariant non-linear equations of schrodinger type and their exact solutions. I

Cherniga R. M., Fushchich V. I.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1349–1357

Article (Ukrainian)

Limiting behavior of an oscillatory system in the presence of random perturbations of the parameters of the system. I

Skorokhod I. V.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1357–1364

Article (Ukrainian)

Necessary and sufficient conditions for convergence to zero of a multidimensional Gaussian Markov sequence

Solntsev S. A.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1364–1370

Article (Ukrainian)

Oscillation of the solutions of a certain class of first-order functional-differential equations of neutral type

Kusano T.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1370–1375

Article (Ukrainian)

On the L1 -theory of parabolic semigroups

Kovalenko V. F., Semenov Yu. A.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1375–1379

Article (Ukrainian)

The green function and conditions for the existence of invariant sets of impulse systems

Tkachenko V. I.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1379–1383

Article (Ukrainian)

Some properties of biorthogonal polynomials

Holub A. P.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1384–1388

Article (Ukrainian)

Factorization of hermitian matrix-valued functions and classification of shifts in a space with indefinite metric

Spitkovsky I. M.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1388–1391

Article (Ukrainian)

One-dimensional point interactions

Kochubei A. N.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1391–1395

Article (Ukrainian)

Distribution of passage time for a random walk on a finite solvable group

Zhdanova Yu. D.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1395–1398

Article (Ukrainian)

Normal structure of sylow p-subgroups of the restricted linear group

Kosman E. G.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1399–1403

Article (Ukrainian)

Action of an operator with nonclosed range on orthonormal bases in a Hilbert space

Shevchik V. V.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1403–1407

Article (Ukrainian)

Convergence on segments and convexity theorems

Bilotskii N. N.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1407–1411

Article (Ukrainian)

Convergence of metric projections

Kuznetsov S. V.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1411–1413

Article (Ukrainian)

Analogs of convolution type equations

Dorogovtsev A. A.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1413–1416

Article (Ukrainian)

Construction of solutions of two-point boundary problems for weakly perturbed nonlinear systems in critical cases

Boichuk О. A.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1416–1420

Article (Ukrainian)

Criterion for ergodicity of homogeneous discrete Markov chains

Filonov Yu. P.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1421–1422

Article (Ukrainian)

An estimate of the complexity of the approximate solution of fredholm equations of the second kind with differentiable kernels

Pereverzev S. V.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1422–1425

Article (Ukrainian)

Smoothness with respect to a parameter of an exponentially dichotomous invariant torus of a quasilinear system of differential equations

Shpakovich O. V.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1425–1428

Article (Ukrainian)

Distribution of zeros of certain meromorphic functions

Chevskii V. M.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1428–1430

Article (Ukrainian)

Structure of a family of commuting J-self-adjoint operators

Shtraus V. A.

Ukr. Mat. Zh. - 1989νmber=9. - 41, № 10. - pp. 1431–1433